# SDR GUUA95532052111A

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,498 hours, 34,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 90422912
- Condition: Intermittent
- Location: Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9147 TPA/FLL PILOT REPORTED NOSE GEAR DOWN AND LOCKED LIGHT INTERMITTENT.   REPLACED LANDING GEAR ANNUNCIATOR ASSY OPS CHECK GOOD.
